# SDR UPS08M53930

- Difficulty date: November 16, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 53,535 hours, 10,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: ACA3822511V
- Condition: Misrepaired
- Location: Nr 2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C SURVEY SEQUENCE NUMBER 254-F1-002 OF MD11-5100-30530 APPENDIX E SECTION D REPAIR DOES NOT CONFORM TO MD11 VOL 1 SRM 52-00-01 FIG 4 SHEET 2.  REMOVED EXTERNAL DOUBLER, FABRICATED AND INSTALLED 1 EXTERNAL DOUBLER 1 INTERNAL DOUBLER, AND 1 FILLER IAW MD11 SRM 52-10-00 VOL 1 FIG 1.
